An identity on partial generalized automorphisms of prime rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 71-78
@article{RSMUP_2013__129__71_0,
     author = {Huang, Shuliang},
     title = {An identity on partial generalized automorphisms of prime rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {71-78},
     zbl = {1282.16042},
     mrnumber = {3090631},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__129__71_0}
}
Huang, Shuliang. An identity on partial generalized automorphisms of prime rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 71-78. http://www.numdam.org/item/RSMUP_2013__129__71_0/

[1] K. I. Beidar - W. S. Martindale - V. Mikhalev, Rings with generalized identities, Monographs and Textbooks in Pure and Applied Mathematics, 196. Marcel Dekker, Inc., New York, 1996. | MR 1368853 | Zbl 0847.16001

[2] M. Brešar, On the distance of the composition of two derivations to be the generalized derivations, Glasgow Math. J., 33 (1991), pp. 89-93. | MR 1089958 | Zbl 0731.47037

[3] C. L. Chuang, GPIs having coefficents in Utumi quotient rings, Proc. Amer. Math. Soc., 103 (3) (1988), pp. 723-728. | MR 947646 | Zbl 0656.16006

[4] C. L. Chuang, Differential identities with automorphisms and anti automorphisms, J. Algebra, 160 (1993), pp. 130-171. | MR 1237081 | Zbl 0793.16014

[5] L. Carini - V. De Filippis, Commutators with power central values on a Lie ideal, Pacific J. Math., 193 (2) (2000), pp. 269-278. | MR 1755818 | Zbl 1009.16034

[6] C. M. Chang - Y. C. Lin, Derivations on one-sided ideals of prime rings, Tamsui Oxf. J. Math. Sci., 17 (2) (2001), pp. 139-145. | MR 1872475 | Zbl 1002.16028

[7] V. De Filippis, Generalized derivations and commutators with nilpotent values on Lie ideals, Tamsui Oxf. J. Math. Sci., 22 (2006), pp. 167-175. | MR 2285443 | Zbl 1133.16022

[8] B. Dhara - V. De Filippis, Notes on generalized derivations on Lie ideals in prime rings, Bull. Korean Math. Soc., 46 (3) (2009), pp. 599-605. | MR 2522871 | Zbl 1176.16030

[9] B. Dhara - R. K. Sharma, Derivations with power central values on Lie ideals in prime rings, Czech. Math. J., 58 (2008), pp. 147-153. | MR 2402531 | Zbl 1165.16303

[10] B. Dhara, Generalized derivations with vanishing power values on Lie ideals (to appear). | MR 2992461

[11] O. M. Di Vincenzo, On the n-th centralizers of a Lie ideal, Boll. U. M. I., 3-A (1989), pp. 77-85. | MR 990089

[12] J. S. Erickson - W. S. Martindale Iii - J. M. Osborn, Prime nonassociative algebras, Pacific J. Math., 60 (1) (1975), pp. 49-63. | MR 382379

[13] I. N. Herstein, Center-like elements in prime rings, J. Algebra, 60 (1979), pp. 567-574. | MR 549949

[14] I. N. Herstein, Topics in ring theory, Univ. of Chicago Press, Chicago, 1969. | MR 271135

[15] N. Jacobson, Structure of rings, Amer. Math. Soc., Providence, RI, 1964.

[16] V. K. Kharchenko, Generalized identities wtih automorphisms, Algebra i Logika, 14 (1975), pp. 132-148.

[17] C. Lanski - S. Montgomery, Lie structure of prime ring of characteristic 2, Pacific J. Math., 42 (1) (1972), pp. 117-136. | MR 323839

[18] W. S. Martindale Iii, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), pp. 176-584. | MR 238897

[19] Y. Wang, Power-centralizing automorphisms of Lie ideals in prime rings, Comm. Algebra, 34 (2006), pp. 609-615. | MR 2211941

[20] X. Zhang - Y. Wang, (Right) partial generalized automorphisms of semiprime rings, Northeast Math. J., 18 (3) (2002), pp. 261-265. | MR 1969018